# SDR SWAA2024081309936

- Difficulty date: July 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR FWD SHIELD BS 440-3; RBL 21; WL 156<[01] REMOVED AND REPLACED SHIED AT BS 420 TO BS 440 RBL 21 IAW SRM 51-40-02 AND DWG 143A0080 REV:;[02] REMOVED AND REPLACED SHIED AT BS 420 TO BS 440 RBL 21 IAW SRM 51-40-02 AND DWG 143A0080 REV:-;[03] VERIFIED CORRECTIVE ACTION;[04] VERIFIED CORRETIVE ACTION;[05] VERIFIED;[06] EDITED TABLE;[07] VERIFIED
